# SDR RRXA10967

- Difficulty date: April 13, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 91,115 hours, 29,132 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Panel
- Part number: 5643000
- Condition: Chafed
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A GOUGE TO THE WING PANEL ABOVE RT MLG INBD END, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  RECEIVED REPAIR AND INSTALLED IAW DC-8 SRM 51-3-0, MM 20-16-02 AND DH SR#4446.
